# SDR 2000ZZZX224

- Difficulty date: November 29, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N767RR
- Make and model: Cessna T310Q
- Aircraft serial: 3101P455
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Deice System
- Condition: Inoperative
- Location: Vertical Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOTED THAT DE-ICE FOR VERTICAL STABILIZER INOPERATIVE.  FURTHER INVESTIGATION REVEALS HOSES TIED OFF.  REPLACED HOSES, PATCHED BOOT.  OPS CHECKED, WORKS FINE.  TOATL TIME AT INSTALLATION UNKNOWN.
